# SDR ASOA201000169

- Difficulty date: February 6, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 18,117 hours, 12,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN NR 5 CEILING EMERGENCY LIGHT INOP.  RELAMPED CABIN NR 5 CEILING EMERGENCY LIGHT IAW AMM 33-51-21, OP'S CHECK GOOD.  ITEM: 1 02-06-2010  RELAMPED CABIN NR 5 CEILING EMERGENCY LIGHT IAW AMM 33-51-21, OP'S CHECK GOOD.
